# SDR AWXA200500097

- Difficulty date: January 10, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,240 hours, 22,315 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367321100000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK, CORROSION WAS FOUND ON FACESHEET OF AFT CARGO COMPARTMENT FLOOR PANEL 161AF.  MAINTENANCE REMOVED DAMAGED FLOOR PANEL 161AF; FABRICATED A NEW REPLACEMENT FLOOR PANEL; INSTALLED REPLACEMENT PART IAW A320 SRM 53-02-00, FIG 209.
